# SDR CALA2014010290028

- Difficulty date: January 1, 2014
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 91,212 hours, 14,469 cycles
- Engine: Pwa PW4060
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Condition: Damaged
- Location: Windshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S SIDE WIPER BLADE FLEXES & APPEARS TO BE BROKEN.  REPLACED  CAPTAIN'S SIDE WIPER ARM & BLADE IAW AMM, CHECKED GOOD.
